# SDR ASAA0540171

- Difficulty date: March 15, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND DENT AT BS 385 STRINGER 24R.  REPAIRED DENT PER EA.  (M)
